# SDR FDEA201507292437

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 681 hours, 29,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS NOT ARMING WHILE FULLY CLOSED.  TROUBLE SHOT IAW FIM 25-66-00 FAULT TREE 802.  FOUND BOTH GIRT BAR PROX SENSORS COVERED IN GREASE.  CLEANED SENSOR, NO HELP.  SUSPECT ONE OF THE PROX SENSORS BAD.  OPERATED R1 DOOR, SEVERAL ARMING & DISARM CYCLES.  OPERATED NORMAL IAW 25-66-11-2.
